Zur Theorie der endlichen auflösbaren Gruppen.

Wolfgang Gaschütz

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 300-305
  • ISSN: 0025-5874; 1432-1823

How to cite


Gaschütz, Wolfgang. "Zur Theorie der endlichen auflösbaren Gruppen.." Mathematische Zeitschrift 80 (1962/63): 300-305. <http://eudml.org/doc/170106>.

author = {Gaschütz, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {300-305},
title = {Zur Theorie der endlichen auflösbaren Gruppen.},
url = {http://eudml.org/doc/170106},
volume = {80},
year = {1962/63},

AU - Gaschütz, Wolfgang
TI - Zur Theorie der endlichen auflösbaren Gruppen.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 300
EP - 305
KW - group theory
UR - http://eudml.org/doc/170106
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.